Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does this blood test report indicate?

Answered by
Dr.
Dr. Shanthi.E

General & Family Physician

Practicing since :2005

Answered : 2408 Questions

default
Posted on Thu, 10 Sep 2015 in Medicines and Side Effects
Question: I got typhoid 3 weeks ago.I was treated but still I am having typhoid and looks to be more than initial.
Current blood tests says
S typhi O 1:320
S typhi H 1:80
S Para typhi AH 1in nil dilns
S para typhi BH 1 in nil dilns
Can u plz help me what precautions and traetment to be taken
doctor
Answered by Dr. Shanthi.E 19 minutes later
Brief Answer:
repeat the test after a few days.

Detailed Answer:
Hi XXXXXXX

I have read your query and understand your concerns.

It seems like the Typhoid infection is still persisting in you.

I suggest that you repeat the widal test again in a few days, and check for the titres afresh.

If it still shows that you have o antigen at 1:320, you might require another course of antibiotics.

Meanwhile, the precautions that you could take is to maintain good personal hygiene, food hygiene. Wash your hands thoroughly before every meal.

Avoid consuming high fatty and oily food. Eat easy to digest, simple foods such as porridge and dal rice.

Keep me updated about the test results.

get well soon.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

Recent questions on  Widal test

doctor1 MD

i was detected typhoid 15 days back thru widal test ratio was 1: 80 after one week again i was asked to test again it was 1:160,now my fever is controlled,having little cough and stomach pain,i am not taking any oily , or any carbohydrate food,till when i should not take normal diet.

doctor1 MD

my son had been suffering from fever and sore throat with no coughing. He was administered Azithromycin 200mg once for three days. after 4 days he had a recurrence of fever which didnt rise more than100.4 again the same antibiotis is being given the widal test shows his s-typhi O 1/30 (+) and 1/60 (+) S typhi H is negative is he having typhoid? what is the way to get sure?

doctor1 MD

7 y/o female. Sick for 14 days now. (started with fever/ vomiting ), has included stiff neck/ headaches from time to time. Fevers come back at night. Vomiting has stopped 9 days ago. Still getting fevers (especially if more physical exercise)....

doctor1 MD

My son is suffering from severe throat infection and his physician prescribed Zithrox Plus .Now he is feeling weakness,and some sort of shivering.He is 12+ now.Is it right to continue tablets?

doctor1 MD

I am 23 years old....my height is 5"3 and my weight is 49 kg..............i had typhoid two months back.....now i hv recovered.....i dnt hv fever.....my lever function test is normal, my ultra sound report is normal.......my widal test is positive bt i dnt hv fever.......bt my nausea feeling is nt going........its dere 24x7......m feeloing quite uncomfortable...my doctor's medicines r nt helping....please give some suggestions

doctor1 MD

Hi Doctor need a second opinion . I had been diagnosed with Typhoid last week and after a week of treatment I feel fine. Doctor said that Widal Test will show positive upto 40 days even after infection is treated. I have removed a second blood...

doctor1 MD

Hi
I am 32 years old man. 3 years back I was suffering from typhoid fever for one and half months. I had taken Azythromycine antibiotic at that time. When the Typhoid fever was gone, I stopped taking this antibiotic. Since then my stools became very loose. 6 months before I caught tuberculosis. Now I am taking Akurit 4 and my health is recovering well. My weight was 55 KG when I was diagnosed with TB. Now I am 68 KG. I am still taking TB drugs. My height is 5 feet 10 inches. But my stools are still loose. I feel sometimes a tendency like vomiting. I told this to my doctor, he prescribed Widal test which came positive. (Typhi O – 1:320, Typhi H- 1:40, Typhi AH- 1:20, Typhi BH- 1:20). The doctor prescribed me Levofloxacin 10 tablets. When I taken Levofloxacin according to the prescribed dose, the vomiting gone away. But my stools are still very loose. I am also taking probiotics and prebiotics also as prescribed by my doctor. I again told the doctor about loose stools. He prescribed Rifaximine (RIFAGUT) antibiotic, 10 tablets and some probiotic combination (VSL#3 and Lifelac capsules). I have taken all the dose of Rifaximine. But there seems no use. What can I do for getting rid of loose stools? Please prescribe me some medicine as soon as possible. I am very nervous. Please help me.